Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 158020, 20 pages
http://dx.doi.org/10.1155/2011/158020
Research Article

Credit Risky Securities Valuation under a Contagion Model with Interacting Intensities

1Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
2School of Jiashan Guangbiao, Shanghai 201209, China
3School of Business Information Management, Shanghai Institute of Foreign Trade, Shanghai 201620, China

Received 13 April 2011; Revised 20 June 2011; Accepted 20 June 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 Anjiao Wang and Zhongxing Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anjiao Wang and Zhongxing Ye, “Credit Risky Securities Valuation under a Contagion Model with Interacting Intensities,” Journal of Applied Mathematics, vol. 2011, Article ID 158020, 20 pages, 2011. https://doi.org/10.1155/2011/158020.